# SDR AALA202207129625

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 71,428 hours, 32,858 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B397BAM0624
- Part serial: 6497
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 59,433 hours, 34,127 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM AUTO FLIGHT YAW DAMPER ILLUMINATION DURING TAKEOFF (APPROXIMATELY 70 KNOTS) REJECTED TAKEOFF. REPLACED #1 FLIGHT AUGMENTATION COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 22-66-34.
